MathSciNet Relay Station
MathSciNet bibliographic data
MR1488341 32H30 (32H50)
Russakovskii, Alexander; Shiffman, Bernard Value distribution for sequences of rational mappings and complex dynamics. Indiana Univ. Math. J. 46 (1997), no. 3, 897–932.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement